# SDR ASAA0410243

- Difficulty date: May 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577738
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT STRINGER 18 AT STA 986 IS CRACKED.  REMOVED DAMAGE AND INSTALLED RPR ANGLE IAW SRM 53-10-3.  (M)
